Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 7 found articles
 
 
  Exact semidefinite formulations for a class of (random and non-random) nonconvex quadratic programs
 
 
Title: Exact semidefinite formulations for a class of (random and non-random) nonconvex quadratic programs
Author: Burer, Samuel
Ye, Yinyu
Appeared in: Mathematical programming
Paging: Volume 181 () nr. 1 pages 1-17
Year: 2019-02-04
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 7 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands